# SDR HNAA2013031500127

- Difficulty date: March 15, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 59,616 hours, 66,503 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION WOW CAUTION LIGHT AND NOSE GEAR YELLOW ADVISORY ILLUMINATED.  A GRINDING NOISE FROM NOSE BAY HEARD. FOUND NLG SERVICING WAS LOW. SERVICED ALL LANDING GEAR IAW MM 12-10-32. GEAR SWINGS OPS CHECKED GOOD.
